×
About 482 results

ALLMedicine™ Acetaminophen Toxicity Center

Research & Reviews  221 results

Successful orthotopic liver transplantation in a patient with a positive SARS-CoV2 test...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7675719
American Journal of Transplantation : Official Journal of the American Society of Transplantation and the American Society of Transplant Surgeons; Rouphael C, D'Amico G et. al.

Oct 5th, 2020 - SARS-CoV2, first described in December 2019, was declared a pandemic by the World Health Organization in March 2020. Various surgical and medical societies promptly published guidelines, based on expert opinion, on managing patients with COVID-19,...

Models of Idiosyncratic Drug-Induced Liver Injury.
https://doi.org/10.1146/annurev-pharmtox-030220-015007
Annual Review of Pharmacology and Toxicology; Yokoi T, Oda S

Sep 25th, 2020 - Drug-induced liver injury (DILI) is a leading cause of attrition during the early and late stages of drug development and after a drug is marketed. DILI is generally classified as either intrinsic or idiosyncratic. Intrinsic DILI is dose dependent...

Possible role for acetylcysteine as a treatment for acute liver failure secondary to an...
https://doi.org/10.1093/ajhp/zxaa202
American Journal of Health-system Pharmacy : AJHP : Official Journal of the American Society of Health-System Pharmacists; Fox AN, Nation BE et. al.

Sep 4th, 2020 - Drug-induced liver injury (DILI) that progresses to acute liver failure (ALF) has a high mortality rate, and therapeutic options are limited. Acetylcysteine has a labeled indication for use as an antidote for acetaminophen toxicity and has also be...

Clinical Progress Note: Goal-Directed N-acetylcysteine Treatment of Acetaminophen Toxic...
https://doi.org/10.12788/jhm.3447
Journal of Hospital Medicine; Hall B, Wilson K et. al.

Aug 27th, 2020 - Clinical Progress Note: Goal-Directed N-acetylcysteine Treatment of Acetaminophen Toxicity.|2020|Hall B,Wilson K,Blind F,|

A Case Report of a Severe, Unusually Delayed Anaphylactoid Reaction to Intravenous N-Ac...
https://doi.org/10.1007/s13181-020-00804-5
Journal of Medical Toxicology : Official Journal of the American College of Medical Toxicology; Epperson LC, Weiss ST et. al.

Aug 20th, 2020 - Anaphylactoid reactions are well-documented adverse events associated with the intravenous administration of N-acetylcysteine (NAC) in patients with acetaminophen overdose. Most reactions are mild, occurring within the first 1-5 hours of initiatio...

see more →

Guidelines  2 results

Acetaminophen Toxicity - StatPearls
https://www.ncbi.nlm.nih.gov/books/NBK441917/

Nov 13th, 2018 - Acetaminophen (N-acetyl-para-aminophenol, paracetamol, APAP) toxicity is common primarily because the medication is so readily available and there is a perception that it is very safe. More than 60 million Americans consume acetaminophen on a week...

FAQs on Acetaminophen Use During Pregnancy
www.teratology.org/pdf/Acetaminophen FAQ March 2014.pdf
Teratology Society

Feb 28th, 2014 - A recent article in JAMA (Journal of the American Medical Association) ? Pediatrics reported an increased risk of attention deficit hyperactive disorder (ADHD) and related behavioral problems in children whose mothers took acetaminophen during pre.

see more →

Drugs  1 results see all →

Clinicaltrials.gov  237 results

Successful orthotopic liver transplantation in a patient with a positive SARS-CoV2 test...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7675719
American Journal of Transplantation : Official Journal of the American Society of Transplantation and the American Society of Transplant Surgeons; Rouphael C, D'Amico G et. al.

Oct 5th, 2020 - SARS-CoV2, first described in December 2019, was declared a pandemic by the World Health Organization in March 2020. Various surgical and medical societies promptly published guidelines, based on expert opinion, on managing patients with COVID-19,...

Models of Idiosyncratic Drug-Induced Liver Injury.
https://doi.org/10.1146/annurev-pharmtox-030220-015007
Annual Review of Pharmacology and Toxicology; Yokoi T, Oda S

Sep 25th, 2020 - Drug-induced liver injury (DILI) is a leading cause of attrition during the early and late stages of drug development and after a drug is marketed. DILI is generally classified as either intrinsic or idiosyncratic. Intrinsic DILI is dose dependent...

Possible role for acetylcysteine as a treatment for acute liver failure secondary to an...
https://doi.org/10.1093/ajhp/zxaa202
American Journal of Health-system Pharmacy : AJHP : Official Journal of the American Society of Health-System Pharmacists; Fox AN, Nation BE et. al.

Sep 4th, 2020 - Drug-induced liver injury (DILI) that progresses to acute liver failure (ALF) has a high mortality rate, and therapeutic options are limited. Acetylcysteine has a labeled indication for use as an antidote for acetaminophen toxicity and has also be...

Clinical Progress Note: Goal-Directed N-acetylcysteine Treatment of Acetaminophen Toxic...
https://doi.org/10.12788/jhm.3447
Journal of Hospital Medicine; Hall B, Wilson K et. al.

Aug 27th, 2020 - Clinical Progress Note: Goal-Directed N-acetylcysteine Treatment of Acetaminophen Toxicity.|2020|Hall B,Wilson K,Blind F,|

A Case Report of a Severe, Unusually Delayed Anaphylactoid Reaction to Intravenous N-Ac...
https://doi.org/10.1007/s13181-020-00804-5
Journal of Medical Toxicology : Official Journal of the American College of Medical Toxicology; Epperson LC, Weiss ST et. al.

Aug 20th, 2020 - Anaphylactoid reactions are well-documented adverse events associated with the intravenous administration of N-acetylcysteine (NAC) in patients with acetaminophen overdose. Most reactions are mild, occurring within the first 1-5 hours of initiatio...

see more →

News  21 results

Acute Liver Failure in a 64-Year-Old Man
https://reference.medscape.com/viewarticle/911040_5

Mar 28th, 2019 - Various treatment protocols for acetaminophen toxicity are available, depending on the institution and the poison control center. For intravenous treatment (used in pregnant women, altered mental status, acetaminophen-induced liver failure, and in...

Acetaminophen Toxicity - StatPearls
https://www.ncbi.nlm.nih.gov/books/NBK441917/

Nov 13th, 2018 - Acetaminophen (N-acetyl-para-aminophenol, paracetamol, APAP) toxicity is common primarily because the medication is so readily available and there is a perception that it is very safe. More than 60 million Americans consume acetaminophen on a week...

Acute liver failure in the ED
https://www.mdedge.com/internalmedicine/article/143261/liver-disease/acute-liver-failure-ed
Jennie Smith

Jul 25th, 2017 - Acute liver failure (ALF), is a life-threatening deterioration of liver function in people without preexisting cirrhosis. It can be caused by acetaminophen toxicity, pregnancy, ischemia, hepatitis A infection, and Wilson disease, among other thing.

VIDEO: Point-of-care assay caught acetaminophen toxicity
https://www.mdedge.com/internalmedicine/article/132476/hepatology/video-point-care-assay-caught-acetaminophen-toxicity
Amy Karon

Mar 1st, 2017 - A rapid point-of-care assay for acetaminophen-related liver toxicity had a sensitivity of 100% and a specificity of 86%, compared with etiologic diagnosis, based on the results of a multicenter study published in the April issue of Clinical Gastro.

Acetaminophen Liver Failure Least Likely to Get Transplant
https://www.mdedge.com/internalmedicine/article/56694/gastroenterology/acetaminophen-liver-failure-least-likely-get
Jeff Evans

Nov 12th, 2012 - BOSTON – Acetaminophen toxicity is the most frequent cause of acute liver failure in the United States and its usually milder presentation, along with comorbid psychosocial issues, explain why fewer patients with the etiology undergo liver transpl.

see more →